# SDR IPXA2017052517515

- Difficulty date: May 23, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N352UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37875
- Aircraft time: 12,171 hours, 4,324 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PUSHBACK, EICAS MESSAGE FOR THE LT FORWARD ENTRY DOOR DISPLAYED.  ADJUSTED THE SWITCH IAW H ALERT AND MM 52-71-01.
